Title: Sieved orthogonal polynomials and discrete measures with jumps dense in an interval
Authors: Van Assche, Walter ×
Magnus, AP #
Issue Date: 1989
Publisher: Amer mathematical soc
Series Title: Proceedings of the american mathematical society vol:106 issue:1 pages:163-173
ISSN: 0002-9939
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Analysis Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science